loading page

Vitamin C in Dapsone induced Methaemoglobinaemia- a case report
  • +1
  • Deepak Bhonagiri,
  • Ram Lakshmanan,
  • Hasanul Kabir,
  • Sumana Gopinath
Deepak Bhonagiri
Liverpool Hospital
Author Profile
Ram Lakshmanan
Campbelltown Hospital
Author Profile
Hasanul Kabir
Campbelltown Hospital
Author Profile
Sumana Gopinath
Campbelltown Hospital
Author Profile

Abstract

Dapsone had been used for leprosy but now used in dermatological conditions. The medical emergency team saw a patient on Dapsone with low oxygen saturation despite 8L/min O2 and elevated methaemoglobin level. After diagnosising dapsone related methaemoglobinaemia dapsone was ceased and Vitamin C given intravenously for 4 days

Peer review status:ACCEPTED

04 Oct 2020Submitted to Clinical Case Reports
07 Oct 2020Submission Checks Completed
07 Oct 2020Assigned to Editor
25 Oct 2020Reviewer(s) Assigned
20 Dec 2020Review(s) Completed, Editorial Evaluation Pending
20 Dec 2020Editorial Decision: Revise Minor
18 Feb 20211st Revision Received
20 Feb 2021Submission Checks Completed
20 Feb 2021Assigned to Editor
20 Feb 2021Review(s) Completed, Editorial Evaluation Pending
01 Mar 2021Editorial Decision: Accept